# SDR CA990129021

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: 224W4710513
- Condition: Failed
- Location: Idg Harness
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) IDG HARNESS CONNECTOR IN ENGINE PYLON SEVERELY ARCED ON 3 RECEPTACLE CONNECTORS.  REPAIRED/REPLACED.
